Journal article icon

Journal article

TETRAHYDROPYRAN DERIVATIVES FROM GAMMA-HEXONOLACTONES AND DELTA-HEXONOLACTONES

Publication status:
Published

Actions


Access Document


Authors


Journal:
TETRAHEDRON LETTERS
Volume:
35
Issue:
20
Pages:
3361-3364
Publication date:
1994-05-16
DOI:
ISSN:
0040-4039
URN:
uuid:638c76b6-654a-44fc-b8e1-19e91ca32661
Source identifiers:
44524
Local pid:
pubs:44524

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP